# SDR HYIA20170828002

- Difficulty date: March 8, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N36911
- Make and model: Cessna 402C
- Aircraft serial: 402C0314
- Aircraft time: 36,576 hours, 32,980 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Part number: 529202922
- Condition: Cracked
- Location: Rt Nacelle
- Part time: 10,334 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, A CRACK WAS DISCOVERED IN THE RT INBOARD NACELLE FITTING.  THE CRACK WAS FOUND ON THE OUTBOARD SIDE OF THE FITTING, JUST FORWARD OF THE SPAR STRAP. THE CRACK IS APPROXIMATELY 1.208 INCHES IN LENGTH.  OPEN
